MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO INSTRUMENT TRACKER; NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6007-008-000
Medical Device Problem Code Disassembly (1168)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 02/03/2017
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility the battery compartment of the device was identified as broken off.No patient involvement or procedural delays were associated with the event as the event occurred during the evaluation process.
 
Additional Manufacturer Narrative
Additional information: the reported event that battery compartment broke off was confirmed through the visual inspection.Any physical impact to the navigated instrument, such as with a mallet or a similar tool, will cause product damage or operational failure due to battery movement.
 
Event or Problem Description
It was reported that during the service evaluation process conducted at the manufacturer facility, the battery compartment of the device was identified as broken off.No patient involvement or procedural delays were associated with the event as the event occurred during the evaluation process.

Brand Name
INSTRUMENT TRACKER
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key6362718
Report Number0001811755-2017-00683
Device Sequence Number19076479
Product Code HAW
UDI-Device Identifier04546540392091
UDI-Public(01)04546540392091
Combination Product (Y/N)N
PMA/510(K) Number
K022365
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6007-008-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/21/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 02/03/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/27/2017
Supplement Report FDA Received Date03/16/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1